# SDR FDEA202201210204

- Difficulty date: January 21, 2022
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 70,719 hours, 15,467 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stiffener
- Part number: ADA708319
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD CARGO DOOR METAL BRACKET (JUST BELOW DOOR LATCH ACTUATOR)BROKE.    MARKED  INSTALLED NEW STIFFINER ADA7083-19 REF. SRM 51-33-01-0G.
